Alert archive / Texas / Flash Flood Watches in 2014
Flash Flood Watch 5, NWS Austin/San Antonio, TX
NWS Austin/San Antonio, TX issued this flash flood watch at Sep 17, 2014, 4:09 PM CDT for 23 counties in Texas. It took effect at Sep 17, 2014, 7:00 PM CDT. It was in force for 32 hr.
The area
The counties it named.
The facts
- Issued
- Sep 17, 2014, 4:09 PM CDT (21:09 UTC)
- In effect from
- Sep 17, 2014, 7:00 PM CDT
- Expired
- Sep 19, 2014, 3:10 AM CDT
- In force
- 32 hr
- Issued by
- NWS Austin/San Antonio, TX
- Flood severity
- None
All 23 counties
Bandera County, TX, Bastrop County, TX, Bexar County, TX, Blanco County, TX, Burnet County, TX, Caldwell County, TX, Comal County, TX, Edwards County, TX, Fayette County, TX, Gillespie County, TX, Gonzales County, TX, Guadalupe County, TX, Hays County, TX, Kendall County, TX, Kerr County, TX, Lavaca County, TX, Lee County, TX, Llano County, TX, Medina County, TX, Real County, TX, Travis County, TX, Uvalde County, TX, Williamson County, TX
The radar
The Austin/San Antonio radar (KEWX), 42 km from the middle of the area, began a volume at 21:10 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Del Rio, TX (KDLF), launched 12:00Z, 9.2 hours before the alert went out and 250 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1156 J/kg
- Mixed-layer CIN
- -7 J/kg
- Mixed-layer LCL
- 592 m above ground
- 0-6 km bulk shear
- 11 kt
- 0-1 km storm-relative helicity
- -12 m²/s²
- 0-3 km storm-relative helicity
- -15 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
585 WGUS64 KEWX 172109 FFAEWX URGENT - IMMEDIATE BROADCAST REQUESTED FLOOD WATCH NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 409 PM CDT WED SEP 17 2014 ...HEAVY RAINFALL AND FLASH FLOODING POSSIBLE FOR AREAS GENERALLY ALONG AND NORTH OF HIGHWAY 71 TONIGHT AND ESPECIALLY THURSDAY... .ABUNDANT MOISTURE WILL REMAIN IN PLACE ACROSS PORTIONS OF SOUTH CENTRAL TEXAS THROUGH THURSDAY. IN ADDITION...A SERIES OF UPPER LEVEL DISTURBANCES WILL MOVE IN FROM THE NORTHWEST. THE COMBINATION OF MOISTURE AND UPPER LEVEL DISTURBANCES WILL RESULT IN SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS THIS EVENING AND AGAIN ON THURSDAY. AVERAGE RAINFALL AMOUNTS OF 1 TO 2 INCHES...WITH ISOLATED AMOUNTS OF 3 TO 5 INCHES ARE POSSIBLE. FLASH FLOODING REMAINS POSSIBLE IN AREAS WHERE SEVERAL ROUNDS OF HEAVY RAINFALL OCCUR. IN ADDITION TO THE THREAT OF FLASH FLOODING...THESE HEAVY RAINS COULD PRODUCE RAPID RISES IN AREA RIVERS...STREAMS AND NORMALLY DRY CREEKS. TXC021-053-149-287-299-453-491-181200- /O.NEW.KEWX.FF.A.0005.140918T0000Z-140919T0000Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ BASTROP-BURNET-FAYETTE-LEE-LLANO-TRAVIS-WILLIAMSON- INCLUDING THE CITIES OF...BASTROP...BURNET...LA GRANGE... GIDDINGS...LLANO...AUSTIN...GEORGETOWN 409 PM CDT WED SEP 17 2014 ...FLASH FLOOD WATCH IN EFFECT FROM 7 PM CDT THIS EVENING THROUGH THURSDAY EVENING... THE NATIONAL WEATHER SERVICE IN AUSTIN/SAN ANTONIO HAS ISSUED A * FLASH FLOOD WATCH FOR THE FOLLOWING COUNTIES IN SOUTH CENTRAL TEXAS...BASTROP...BURNET...FAYETTE...LEE...LLANO...TRAVIS AND WILLIAMSON. * FROM 7 PM CDT THIS EVENING THROUGH THURSDAY EVENING. * AVERAGE RAINFALL AMOUNTS OF 1 TO 2 INCHES...WITH ISOLATED AMOUNTS OF 3 TO 5 INCHES ARE POSSIBLE ACROSS THE WATCH AREA. * FLASH FLOODING OF LOW WATER CROSSINGS AND OTHER LOW LYING AND NORMALLY FLOOD PRONE AREAS IS LIKELY DUE TO HEAVY RAINS. NORMALLY DRY CREEKS AND AREA STREAMS MAY ALSO SEE RAPID RISES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WATCH MEANS FLASH FLOODING IS POSSIBLE IN OR NEAR THE WATCH AREA. IF YOU ARE IN THE WATCH AREA...PLAN NOW FOR WHAT YOU WILL DO IF FLASH FLOODING DEVELOPS. STAY INFORMED AND BE READY TO ACT IF YOU SEE FLOODING OR IF A FLASH FLOOD WARNING IS ISSUED. && $$
3 follow-up statements
025 WGUS64 KEWX 180950 FFAEWX FLOOD WATCH NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 450 AM CDT THU SEP 18 2014 ...HEAVY RAINFALL AND FLASH FLOODING POSSIBLE FOR AREAS GENERALLY ALONG AND NORTH OF HIGHWAY 71 TODAY... .TROPICAL MOISTURE WILL REMAIN IN PLACE ACROSS PORTIONS OF SOUTH CENTRAL TEXAS TODAY. IN ADDITION...A SERIES OF UPPER LEVEL DISTURBANCES SPINNING OFF THE REMNANTS OF TROPICAL CYCLONE ODILE WILL MOVE TO THE SOUTHEAST ACROSS CENTRAL TEXAS. THIS COMBINATION WILL RESULT IN SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS TODAY. AVERAGE RAINFALL AMOUNTS OF 1 TO 2 INCHES ARE EXPECTED WITH ISOLATED AMOUNTS OF 3 TO 5 INCHES POSSIBLE. FLASH FLOODING REMAINS POSSIBLE IN AREAS WHERE SEVERAL ROUNDS OF HEAVY RAINFALL OCCUR AND DUE TO SATURATED SOILS FROM EARLIER VERY HEAVY RAINS. IN ADDITION TO THE THREAT OF FLASH FLOODING...THESE HEAVY RAINS COULD PRODUCE RAPID RISES IN AREA RIVERS...STREAMS AND NORMALLY DRY CREEKS. TXC021-053-149-287-299-453-491-190000- /O.CON.KEWX.FF.A.0005.000000T0000Z-140919T0000Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ BASTROP-BURNET-FAYETTE-LEE-LLANO-TRAVIS-WILLIAMSON- INCLUDING THE CITIES OF...BASTROP...BURNET...LA GRANGE... GIDDINGS...LLANO...AUSTIN...GEORGETOWN 450 AM CDT THU SEP 18 2014 ...FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH THIS EVENING... THE FLASH FLOOD WATCH CONTINUES FOR * THE FOLLOWING COUNTIES IN SOUTH CENTRAL TEXAS...BASTROP... BURNET...FAYETTE...LEE...LLANO...TRAVIS AND WILLIAMSON. * THROUGH THIS EVENING * AVERAGE RAINFALL AMOUNTS OF 1 TO 2 INCHES...WITH ISOLATED AMOUNTS OF 3 TO 5 INCHES POSSIBLE ACROSS THE WATCH AREA. * FLASH FLOODING OF LOW WATER CROSSINGS AND OTHER LOW LYING AND NORMALLY FLOOD PRONE AREAS IS LIKELY DUE TO HEAVY RAINS. NORMALLY DRY CREEKS AND AREA STREAMS MAY ALSO SEE RAPID RISES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WATCH MEANS FLASH FLOODING IS POSSIBLE IN OR NEAR THE WATCH AREA. IF YOU ARE IN THE WATCH AREA...PLAN NOW FOR WHAT YOU WILL DO IF FLASH FLOODING DEVELOPS. STAY INFORMED AND BE READY TO ACT IF YOU SEE FLOODING OR IF A FLASH FLOOD WARNING IS ISSUED. && $$
811 WGUS64 KEWX 182035 FFAEWX URGENT - IMMEDIATE BROADCAST REQUESTED FLOOD WATCH NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 335 PM CDT THU SEP 18 2014 ...HEAVY RAINFALL AND FLASH FLOODING POSSIBLE ACROSS A GOOD PORTION OF SOUTH CENTRAL TEXAS TONIGHT INTO FRIDAY MORNING... .TROPICAL MOISTURE WILL REMAIN IN PLACE ACROSS SOUTH CENTRAL TEXAS TODAY. IN ADDITION...A SERIES OF UPPER LEVEL DISTURBANCES SPINNING OFF THE REMNANTS OF TROPICAL CYCLONE ODILE WILL MOVE TO THE SOUTHEAST ACROSS CENTRAL TEXAS. THIS COMBINATION WILL RESULT IN SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS TONIGHT INTO FRIDAY MORNING. AVERAGE RAINFALL AMOUNTS OF 1 TO 3 INCHES ARE EXPECTED WITH ISOLATED AMOUNTS OF 3 TO 5 INCHES POSSIBLE. FLASH FLOODING REMAINS POSSIBLE IN AREAS WHERE SEVERAL ROUNDS OF HEAVY RAINFALL OCCUR AND DUE TO SATURATED SOILS FROM EARLIER VERY HEAVY RAINS. IN ADDITION TO THE THREAT OF FLASH FLOODING...THESE HEAVY RAINS COULD PRODUCE RAPID RISES IN AREA RIVERS...STREAMS AND NORMALLY DRY CREEKS. TXC019-029-031-055-091-137-171-177-187-209-259-265-285-325-385- 463-191200- /O.EXB.KEWX.FF.A.0005.000000T0000Z-140919T1200Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ BANDERA-BEXAR-BLANCO-CALDWELL-COMAL-EDWARDS-GILLESPIE-GONZALES- GUADALUPE-HAYS-KENDALL-KERR-LAVACA-MEDINA-REAL-UVALDE- INCLUDING THE CITIES OF...BANDERA...SAN ANTONIO...BLANCO... LOCKHART...NEW BRAUNFELS...ROCKSPRINGS...FREDERICKSBURG... GONZALES...SEGUIN...SAN MARCOS...BOERNE...KERRVILLE... HALLETTSVILLE...HONDO...LEAKEY...UVALDE 335 PM CDT THU SEP 18 2014 ...FLASH FLOOD WATCH IN EFFECT THROUGH FRIDAY MORNING... THE NATIONAL WEATHER SERVICE IN AUSTIN/SAN ANTONIO HAS EXPANDED THE * FLASH FLOOD WATCH TO INCLUDE THE FOLLOWING COUNTIES IN SOUTH CENTRAL TEXAS...BANDERA...BEXAR...BLANCO...CALDWELL...COMAL... EDWARDS...GILLESPIE...GONZALES...GUADALUPE...HAYS...KENDALL... KERR...LAVACA...MEDINA...REAL AND UVALDE. * THROUGH FRIDAY MORNING * AVERAGE RAINFALL AMOUNTS OF 1 TO 3 INCHES...WITH ISOLATED AMOUNTS OF 3 TO 5 INCHES POSSIBLE ACROSS THE WATCH AREA. * FLASH FLOODING OF LOW WATER CROSSINGS AND OTHER LOW LYING AND NORMALLY FLOOD PRONE AREAS IS LIKELY DUE TO HEAVY RAINS. NORMALLY DRY CREEKS AND AREA STREAMS MAY ALSO SEE RAPID RISES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WATCH MEANS FLASH FLOODING IS POSSIBLE IN OR NEAR THE WATCH AREA. IF YOU ARE IN THE WATCH AREA...PLAN NOW FOR WHAT YOU WILL DO IF FLASH FLOODING DEVELOPS. STAY INFORMED AND BE READY TO ACT IF YOU SEE FLOODING OR IF A FLASH FLOOD WARNING IS ISSUED. && $$ TXC021-053-149-287-299-453-491-191200- /O.EXT.KEWX.FF.A.0005.000000T0000Z-140919T1200Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ BASTROP-BURNET-FAYETTE-LEE-LLANO-TRAVIS-WILLIAMSON- INCLUDING THE CITIES OF...BASTROP...BURNET...LA GRANGE... GIDDINGS...LLANO...AUSTIN...GEORGETOWN 335 PM CDT THU SEP 18 2014 ...FLASH FLOOD WATCH NOW IN EFFECT THROUGH FRIDAY MORNING... THE FLASH FLOOD WATCH IS NOW IN EFFECT FOR * THE FOLLOWING COUNTIES IN SOUTH CENTRAL TEXAS...BASTROP... BURNET...FAYETTE...LEE...LLANO...TRAVIS AND WILLIAMSON. * THROUGH FRIDAY MORNING * AVERAGE RAINFALL AMOUNTS OF 1 TO 3 INCHES...WITH ISOLATED AMOUNTS OF 3 TO 5 INCHES POSSIBLE ACROSS THE WATCH AREA. * FLASH FLOODING OF LOW WATER CROSSINGS AND OTHER LOW LYING AND NORMALLY FLOOD PRONE AREAS IS LIKELY DUE TO HEAVY RAINS. NORMALLY DRY CREEKS AND AREA STREAMS MAY ALSO SEE RAPID RISES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WATCH MEANS FLASH FLOODING IS POSSIBLE IN OR NEAR THE WATCH AREA. IF YOU ARE IN THE WATCH AREA...PLAN NOW FOR WHAT YOU WILL DO IF FLASH FLOODING DEVELOPS. STAY INFORMED AND BE READY TO ACT IF YOU SEE FLOODING OR IF A FLASH FLOOD WARNING IS ISSUED. && $$
418 WGUS64 KEWX 190810 FFAEWX FLOOD WATCH NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 310 AM CDT FRI SEP 19 2014 ...FLASH FLOOD WATCH IS CANCELLED... .THE AIRMASS OVER SOUTH CENTRAL TEXAS IS SLOWLY DRYING. SCATTERED SHOWERS AND THUNDERSTORMS ARE STILL POSSIBLE. HOWEVER...THE THREAT FOR HEAVY RAIN WILL BE MORE ISOLATED ENDING THE THREAT FOR WIDESPREAD FLASH FLOODING. ADDITIONAL RAINS MAY CAUSE SOME SLIGHT RISES ON CREEKS AND STREAMS IN AREAS THAT HAD VERY HEAVY RAINS ON FRIDAY. TXC019-021-029-031-053-055-091-137-149-171-177-187-209-259-265- 285-287-299-325-385-453-463-491-190915- /O.CAN.KEWX.FF.A.0005.000000T0000Z-140919T1200Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ BANDERA-BASTROP-BEXAR-BLANCO-BURNET-CALDWELL-COMAL-EDWARDS- FAYETTE-GILLESPIE-GONZALES-GUADALUPE-HAYS-KENDALL-KERR-LAVACA-LEE- LLANO-MEDINA-REAL-TRAVIS-UVALDE-WILLIAMSON- INCLUDING THE CITIES OF...BANDERA...BASTROP...SAN ANTONIO... BLANCO...BURNET...LOCKHART...NEW BRAUNFELS...ROCKSPRINGS... LA GRANGE...FREDERICKSBURG...GONZALES...SEGUIN...SAN MARCOS... BOERNE...KERRVILLE...HALLETTSVILLE...GIDDINGS...LLANO...HONDO... LEAKEY...AUSTIN...UVALDE...GEORGETOWN 310 AM CDT FRI SEP 19 2014 ...FLASH FLOOD WATCH IS CANCELLED... THE FLASH FLOOD WATCH FOR THE FOLLOWING COUNTIES IN SOUTH CENTRAL TEXAS HAS BEEN CANCELLED: BANDERA...BASTROP...BEXAR...BLANCO... BURNET...CALDWELL...COMAL...EDWARDS...FAYETTE...GILLESPIE... GONZALES...GUADALUPE...HAYS...KENDALL...KERR...LAVACA...LEE... LLANO...MEDINA...REAL...TRAVIS...UVALDE...AND WILLIAMSON. $$
What forecasters said that day
The local office's own words before this flash flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Austin/San Antonio, TX wrote its last area forecast discussion before this flash flood watch went out at Sep 17, 3:31 PM CDT, 38 minutes earlier.
Area forecast discussion, Sep 17, 3:31 PM CDT, 38 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 331 PM CDT WED SEP 17 2014 .SHORT TERM (TONIGHT THROUGH THURSDAY NIGHT)... MORNING RAOB DATA CONTINUES TO SHOW ABUNDANT MOISTURE IN PLACE ACROSS SOUTH CENTRAL TEXAS WITH PRECIPITABLE WATER VALUES OF 2.0" AT KDRT...WHICH IS ALMOST +2 SD ABOVE NORMAL. THE LATEST WATER VAPOR LOOP ALSO SHOWS NORTHWEST FLOW ALOFT ACROSS THE REGION WITH PLENTY OF MID AND UPPER LEVEL MOISTURE FROM THE REMNANTS OF ODILE. LATE AFTERNOON RADAR IMAGERY SHOWS SCATTERED CONVECTION ONGOING ACROSS A GOOD PORTION OF SOUTH CENTRAL TEXAS. WE EXPECT THIS CONVECTION TO CONTINUE INTO THE MID-EVENING HOURS...THEN GRADUALLY WEAKEN FOR MOST LOCATIONS. HOWEVER...GIVEN NORTHWEST FLOW ALOFT AND THE LATEST HI-RES MODEL GUIDANCE...CAN/T RULE OUT ADDITIONAL CONVECTION THROUGH THE OVERNIGHT HOURS ACROSS PORTIONS OF THE HILL COUNTRY AND ADJACENT NORTHERN I-35 CORRIDOR (LLANO...BURNET...WILLIAMSON COUNTIES). NORTHWEST FLOW ALOFT PERSISTS ON THURSDAY AND THE LATEST GUIDANCE CONTINUES TO SHOW GOOD POTENTIAL FOR ADDITIONAL RAINFALL FOR AREAS GENERALLY ALONG AND NORTH OF HIGHWAY 71. BASED ON RECENT RAINFALL AMOUNTS ACROSS THE MENTIONED REGION AND THE POTENTIAL FOR ADDITIONAL RAINFALL TONIGHT AND ESPECIALLY THURSDAY...WE HAVE ISSUED A FLASH FLOOD WATCH. THE FLASH FLOOD WATCH WILL RUN FROM TONIGHT THROUGH THURSDAY AFTERNOON FOR AREAS ALONG AND NORTH OF HIGHWAY 71. AVERAGE RAINFALL AMOUNTS OF 1 TO 2 INCHES ARE EXPECTED WITH LOCALLY HIGHER TOTALS OF 3 TO 5 INCHES POSSIBLE. && .LONG TERM (FRIDAY THROUGH WEDNESDAY)... OVERALL...WE HAVE MADE LITTLE CHANGES TO THE FORECAST FOR THE REMAINDER OF THIS WEEK INTO EARLY NEXT WEEK. THE SUBTROPICAL RIDGE AXIS TRIES TO BUILD INTO THE REGION ON FRIDAY. HOWEVER...THE MEDIUM RANGE MODELS SUGGEST MOISTURE LEVEL WILL NOT DROP SIGNIFICANTLY ON FRIDAY AND WE/LL MAINTAIN A 30-50% CHANCE FOR RAINFALL. MOISTURE LEVELS TO DROP A LITTLE THIS WEEKEND...SO A DECREASE TO 20-30% RAIN CHANCES LOOKS REASONABLE. THE MODELS CONTINUE TO STRUGGLE WITH THE STRENGTH OF A COLD FRONT MOVING INTO NORTH TEXAS ON MONDAY. RECENT MODEL TRENDS FROM THE ECMWF HAVE SHOWN A WEAKER FRONT ON THE 12Z RUN VS. A STRONGER FRONT ON THE 00Z RUN. TODAY/S DATA FOLLOWS A SIMILAR TREND AND TO PRESERVE SOME CONSISTENCY...WE/LL NOT DEVIATE MUCH FROM THE INHERITED FORECAST. WE/LL SHOW A NORTHEAST TO EAST WIND SHIFT WITH THE BOUNDARY ON MONDAY...BUT ANY COLD AIR ADVECTION SHOULD BE RATHER WEAK. SOUTHEAST WINDS RETURN ON TUESDAY AND WEDNESDAY. A 20% CHANCE FOR SHOWERS AND THUNDERSTORMS WILL REMAIN IN THE FORECAST ON TUESDAY FOR AREAS GENERALLY SOUTH OF HIGHWAY 90 AS MOISTURE LEVELS WILL BE HIGHER ACROSS OUR SOUTHERN AREAS. && .PRELIMINARY POINT TEMPS/POPS... AUSTIN CAMP MABRY 74 87 71 91 72 / 70 80 30 40 20 AUSTIN BERGSTROM INTL AIRPORT 71 87 70 90 72 / 70 80 30 40 20 NEW BRAUNFELS MUNI AIRPORT 73 89 72 90 72 / 50 50 30 40 20 BURNET MUNI AIRPORT 72 85 70 89 72 / 60 80 30 40 20 DEL RIO INTL AIRPORT 74 91 76 90 74 / 20 20 20 30 20 GEORGETOWN MUNI AIRPORT 74 84 71 90 72 / 70 80 30 40 20 HONDO MUNI AIRPORT 73 91 73 92 72 / 40 30 30 40 20 SAN MARCOS MUNI AIRPORT 73 88 71 90 73 / 60 60 30 40 20 LA GRANGE - FAYETTE REGIONAL 74 87 73 91 72 / 70 80 30 50 20 SAN ANTONIO INTL AIRPORT 76 90 75 91 75 / 50 40 30 40 20 STINSON MUNI AIRPORT 75 91 75 92 74 / 50 40 30 40 20 && .EWX WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH FROM 7 PM CDT THIS EVENING THROUGH THURSDAY EVENING FOR THE FOLLOWING COUNTIES: BASTROP...BURNET...FAYETTE... LEE...LLANO...TRAVIS...WILLIAMSON. && MESOSCALE/AVIATION...24 SYNOPTIC/GRIDS...05 PUBLIC SERVICE/DATA COLLECTION...33
Hazardous weather outlook, Sep 17, 4:34 AM CDT, 11 hours 35 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 434 AM CDT WED SEP 17 2014 TXZ171>173-183>194-202>209-217>225-228-180945- LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA- GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE- MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA- FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT- 434 AM CDT WED SEP 17 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS. .DAY ONE...TODAY AND TONIGHT. SHOWERS AND THUNDERSTORMS WILL BECOME MORE NUMEROUS AS THE DAY PROGRESSES INTO TONIGHT. LOCALLY HEAVY RAINFALL WITH HIGH RAIN RATES ARE POSSIBLE. ISOLATED RAINFALL TOTALS OF 3 TO 5 INCHES COULD LEAD TO URBAN FLOODING AND ISOLATED FLASH FLOODING ACROSS PORTIONS OF THE AREA. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. THE MOIST TROPICAL AIR MASS WILL PERSIST ACROSS SOUTH CENTRAL TEXAS BRINGING GOOD CHANCES OF SHOWERS AND THUNDERSTORMS THROUGH THE END OF THE WEEK. BECAUSE THE STORMS WILL BE SLOW MOVING...THE THREAT FOR HEAVY RAINFALL AND ISOLATED FLASH FLOODING WILL PERSIST UNTIL FRIDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME. HOWEVER RAINFALL REPORTS WILL BE NEEDED THROUGH THE END OF THE WEEK. WE ENCOURAGE ALL COCORAHS AND SKYWARN SPOTTERS TO REPORT SIGNIFICANT RAINFALL AMOUNTS.
The office that day
Everything else NWS Austin/San Antonio, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 16, 7:06 PM CDT | Areal Flood Advisory | EWX | Travis, Williamson | 114 min |
| Sep 16, 8:19 PM CDT | Special Weather Statement | EWX | Blanco | 41 min |
| Sep 16, 8:42 PM CDT | Areal Flood Advisory | EWX | Blanco | 108 min |
| Sep 17, 5:19 PM CDT | Areal Flood Advisory | EWX | Gillespie, Kerr | 2 hr |
| Sep 17, 6:06 PM CDT | Areal Flood Advisory | EWX | Edwards, Kerr | 114 min |
Nearby
Flash Flood Watches in Texas, 2014Every flash flood watch in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.